# SDR VNAA0710012

- Difficulty date: October 18, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 6,982 hours, 6,918 cycles
- Engine: Ge CF348C1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Part serial: D327
- Condition: Failed
- Location: Mlg
- Part time: 6,982 hours, 6,918 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A GLD UNSAFE MESSAGE SHORTLY AFTER TAKEOFF.  APPROXIMATELY ONE MINUTE AFTER GLD UNSAFE MESSAGE, CREW RECEIVED AN UNSAFE GEAR INDICATION WITH THREE AMBER UP BOXES BLINKING WITH THE HORN.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND TROUBLESHOT THE SSCU AND THE PSEU.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
